# SDR NOCA04409

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N786NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Line
- Part number: A54624J0300SS
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF AND RETRACTING THE LANDING GEAR, RECEIVED A GEAR DISAGREE STATUS MESSAGE AND LIGHT.  A/C INDICATED LEFT AND NOSE GEAR UP AND LOCKED THE RIGHT GEAR INDICATED DOWN AND LOCKED CYCLED GEAR ONE TIME WITH THE SAME RESULTS.  A/C RETURNED TO LEJ (AIR TURNBACK).  FOUND RT MLG RETRACTION HOSE ASSY RUPTURED, REMOVED AND REPLACED HOSE ASSY IAW CHAPTER 20, PINNED GEAR AND PRESSURIZED GEAR HYD SYSTEM NO LEAK FOUND.  OK FOR SERVICE.
